# SDR SWAA2019081636005

- Difficulty date: July 31, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 41,426 hours, 24,645 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD TO FLOOR SUPPORT CORRODED AT BS. 500D, BETWEEN RBL 24 TO LBL 24. / R&R SUPPORT IAW SRM & DWG.
